# SDR OZCA20141211007

- Difficulty date: December 11, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N691BC
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- Aircraft time: 46,402 hours, 47,413 cycles
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 5074T51G10
- Part serial: UDAGO0221
- Condition: Failed
- Location: Rt Engine
- Part time: 24,474 hours, 28,495 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH, RT ENG SURGED.  RIGHT ENG OIL PRESS INDICATOR AT RED LINE.  TROUBLE SHOT & FOUND RT ENG PROPELLER GEAR BOX CASE CRACKED DUE TO INTERNAL FAILURE.  R & R PROPELLER GEAR BOX & POWER UNIT ASSEMBLY IAW MM.  PERFORMED GND RUNS & LEAK CHECKS.
